MathSciNet Relay Station
MathSciNet bibliographic data
MR648169 35K55
Haraux, Alain; Weissler, Fred B. Nonuniqueness for a semilinear initial value problem. Indiana Univ. Math. J. 31 (1982), no. 2, 167–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement